# SDR 2001UALA00639

- Difficulty date: May 4, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Aircraft time: 53,210 hours, 40,191 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN WL 207 AND 218 AT RBL 5.7. REMOVED DAMAGE AND INSTALLED REPAIR PER SRM 53-10-11.
